Approximation of partial sums of i.i.d.r.v.s when the summands have only two moments

  • Péter Major
Article

Keywords

Stochastic Process Probability Theory Mathematical Biology 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Heyde, C.C.: Some properties of metrics in a study on convergence to normality. Z. Wahrscheinlichkeitstheorie verw. Gebiete 11, 181–192 (1969)Google Scholar
  2. 2.
    Komlós, J., Major, P., Tusnády, G.: An approximation of Partial Sums of Independent RV's and the Sample D.F. (II). Z. Wahrscheinlichkeitstheorie verw. Gebiete 34, 33–58 (1976)Google Scholar
  3. 3.
    Major, P.: The approximation of partial sums of independent RV's. Z. Wahrscheinlichkeitstheorie verw. Gebiete 35, 213–220 (1976)Google Scholar
  4. 4.
    Loève, M.: Probability Theory. Toronto-New York-London: Van Nostrand 1963Google Scholar
  5. 5.
    Strassen, V.: An invariance principle for the law of iterated logarithm. Z. Wahrscheinlichkeitstheorie verw. Gebiete 3, 211–226 (1964)Google Scholar
  6. 6.
    Wichura, M.J.: Inequalities with application to weak convergence of random processes with multi-dimensional time parameters. Ann. Math. Statist. 40, 681–687 (1969)Google Scholar
  7. 7.
    Wichura, M.J.: Some Strassen type laws of the iterated logarithm for multiparameter stochastic processes. Ann. Probab. 1, 272–296 (1973)Google Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

  • Péter Major
    • 1
  1. 1.Mathematical Institute of the Hungarian Academy of SciencesBudapestHungary

Personalised recommendations